# SDR ASAA2016033116193

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 411 hours, 123 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL GOT ZONE TEMP CONTROL CABIN.  ACFT GROUNDED. ZONE TEMP CONTROL CABIN LIGHT NO LONGER ILLUMINATED IAW FIM 21-62, TASK 801.  NO EXISTING FAULTS AND GROUND TEST PASSED.
